# SDR SWAA2025072894222

- Difficulty date: July 22, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 62,540 hours, 37,435 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT FAIRING ON NR 2 ENGINE AT 3 O`CLOCK POSITION HAS ELONGATED HOLE.  PARTIALLY INSTALLED STRUT FAIRING PANEL IAW AMM 73-21-06,  FINISHED INSTALLING REMAINING 2 SCREWS COMMON TO STRUT FAIRING REF AMM 73-21-06.
